# SDR AWXA200100612

- Difficulty date: December 2, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,197 hours, 47,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - LT AND RT OVERWING EXIT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHT BATTERY PACK M1053 CENTER CEILING JUST FORWARD STA 664, OPERATIONALLY CHECKED GOOD PER 33-51-11.
